|
Volumn , Issue , 1997, Pages 162-171
|
Computing integral points in convex semi-algebraic sets
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
INTEGER PROGRAMMING;
LINEAR PROGRAMMING;
MATHEMATICAL MODELS;
POLYNOMIALS;
CONVEX SETS;
INTEGER COEFFICIENTS;
INTEGRAL POINTS;
LENSTRA'S THEOREM;
POLYNOMIAL TIME ALGORITHM;
SET THEORY;
|
EID: 0031351353
PISSN: 02725428
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (22)
|
References (15)
|